Inequalities for strongly singular convolution operators

Research output: Contribution to journalArticlepeer-review

378 Scopus citations
Original languageEnglish (US)
Pages (from-to)9-36
Number of pages28
JournalActa Mathematica
Volume124
Issue number1
DOIs
StatePublished - Jul 1970

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Inequalities for strongly singular convolution operators'. Together they form a unique fingerprint.

Cite this